Stopped Birth Control After 2 months and still no period


Q: I took generess fe for 2 months and had serious problems with it. Uncontrollable mood swings, burst of anger, dizziness, feeling faint, cramps, brownish colored secretion from the vaginal area, and constant bleeding. I stopped taking the pills after I couldn't take any more of the pain. I has now been a month and I have still not had a period, I recently had to have surgery on my finger and they tested me to see if I was pregnant at the hospital; it of course came up negative, but I still haven't had a period and I feel more and more light headed as the days go on along with cramps, back pains, and breast tenderness. I have an appointment in November to talk about getting an IUD, but im still very worried because of my lack of period. I haven't even spotted. Is this normal?

Symptoms:  No period, dizziness, cramps, back pain, breast tenderness, and mood swings

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

Q: I just recently recieved a birth control prescription, and haven't started taking it. My last period was August 5, an...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon